# SDR CALA2013120993544

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 55,127 hours, 14,275 cycles
- Engine: Pwa PW4052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: 52
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE TROUBLESHOOT DUE TO RECENT REPORTS OF TE FLAP DISAGREE EICAS MESSAGE.  REPLACED FSEU WITH A 285T0049-63 IAW AMM 27-51-01.
